Alert archive / Maryland / Tornado Warnings in 2008
Tornado Warning 33, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Aug 2, 2008, 3:46 PM EDT for Harford County, Maryland. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 3:46 PM EDT (19:46 UTC)
- Expired
- Aug 2, 2008, 4:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 95 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:59 PM EDT | TSTM WND DMG | Bel Air, MD | NUMEROUS TREES DOWN. |
| Aug 2, 4:07 PM EDT | HAIL 0.75 | 4 W Bel Air, MD | |
| Aug 2, 4:09 PM EDT | HAIL 1.5 | 2 W Bel Air, MD | |
| Aug 2, 4:17 PM EDT | HAIL 1.75 | Bel Air, MD | GOLB SIZE HAIL ON VALE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 1:56 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KLWX 021946
TORLWX
MDC025-022030-
/O.NEW.KLWX.TO.W.0033.080802T1946Z-080802T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
346 PM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 430 PM EDT
* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR FALLSTON...MOVING
SOUTHEAST AT 24 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEL AIR...
PLEASANT HILLS...
PERRYMAN...
ABERDEEN...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
IN ADDITION TO THE TORNADO...LARGE HAIL AND DAMAGING WINDS CAN BE
EXPECTED WITH THIS STORM. GO TO A SAFE PLACE NOW
LAT...LON 3941 7612 3940 7616 3938 7617 3934 7622
3937 7626 3940 7626 3938 7627 3935 7626
3955 7649 3962 7640 3946 7605
TIME...MOT...LOC 1947Z 309DEG 21KT 3955 7642
$$
GMS/PELOQUIN4 follow-up statements
000
WWUS51 KLWX 021959
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT AUG 2 2008
MDC025-022030-
/O.CON.KLWX.TO.W.0033.000000T0000Z-080802T2030Z/
HARFORD MD-
359 PM EDT SAT AUG 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR SOUTHERN
HARFORD COUNTY...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BENSON...OR NEAR
BEL AIR...MOVING SOUTHEAST AT 24 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOPPA...HARFORD FURNACE...ABINGDON...EDGEWOOD...BELCAMP...ABERDEEN...
PERRYMAN AND ABERDEEN PROVING GROUND.
THIS IS A DANGEROUS STORM. IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL...VIOLENT WINDS AND POSSIBLY A
TORNADO. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS.
LAT...LON 3946 7605 3942 7611 3940 7616 3934 7622
3937 7626 3940 7626 3937 7627 3936 7628
3952 7646 3960 7635
TIME...MOT...LOC 1959Z 309DEG 21KT 3951 7635
$$
GMS/PELOQUIN000
WWUS51 KLWX 022012
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
412 PM EDT SAT AUG 2 2008
MDC025-022030-
/O.CON.KLWX.TO.W.0033.000000T0000Z-080802T2030Z/
HARFORD MD-
410 PM EDT SAT AUG 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
SOUTHEASTERN HARFORD COUNTY...
AT 407 PM EDT...THE PUBLIC REPORTED A TORNADO NEAR BEL AIR. THE
TORNADO WAS MOVING SOUTHEAST AT 24 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDGEWOOD...BELCAMP...ABERDEEN...PERRYMAN AND ABERDEEN PROVING GROUND.
THIS IS A DANGEROUS STORM. IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL...VIOLENT WINDS AND A TORNADO. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AWAY FROM WINDOWS.
LAT...LON 3946 7605 3942 7611 3940 7616 3934 7622
3937 7626 3940 7626 3939 7627 3937 7627
3936 7628 3951 7641 3956 7626
TIME...MOT...LOC 2010Z 309DEG 21KT 3947 7629
$$
GMS/PELOQUIN000
WWUS51 KLWX 022022
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
422 PM EDT SAT AUG 2 2008
MDC025-022030-
/O.CON.KLWX.TO.W.0033.000000T0000Z-080802T2030Z/
HARFORD MD-
420 PM EDT SAT AUG 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
SOUTHEASTERN HARFORD COUNTY...
AT 416 PM EDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD ASSOCIATED
WITH A SEVERE THUNDERSTORM NEAR EDGEWOOD. THIS TORNADO WAS LOCATED
NEAR EDGEWOOD...OR 6 MILES SOUTHWEST OF ABERDEEN...MOVING SOUTHEAST
AT 24 MPH. THE PUBLIC HAS ALREADY REPORTED A TORNADO NEAR BEL AIR.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABERDEEN PROVING GROUND.
THIS IS A DANGEROUS STORM. IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL...VIOLENT WINDS AND POSSIBLY A
TORNADO. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS.
LAT...LON 3946 7605 3942 7611 3940 7616 3934 7622
3937 7626 3940 7625 3940 7627 3944 7631
3953 7620
TIME...MOT...LOC 2020Z 309DEG 21KT 3943 7623
$$
GMS/PELOQUIN000
WWUS51 KLWX 022029
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
429 PM EDT SAT AUG 2 2008
MDC025-022038-
/O.EXP.KLWX.TO.W.0033.000000T0000Z-080802T2030Z/
HARFORD MD-
428 PM EDT SAT AUG 2 2008
...THE TORNADO WARNING FOR SOUTHEASTERN HARFORD COUNTY WILL EXPIRE AT
430 PM EDT...
THE THUNDERSTORM WAS MOVING INTO THE CHESAPEAKE BAY.
LAT...LON 3946 7605 3942 7611 3940 7616 3934 7622
3937 7626 3940 7625 3940 7627 3944 7631
3953 7620
TIME...MOT...LOC 2028Z 309DEG 21KT 3940 7618
$$
GMS/PELOQUINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 2, 3:32 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 2, 3:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 332 PM EDT SAT AUG 2 2008 .SYNOPSIS...A COLD FRONT WILL PUSH SOUTH OF THE REGION TONIGHT. HIGH PRES WILL DOMINATE SUN THROUGH EARLY TUE. ANOTHER COLD FRONT WILL IMPACT THE REGION DURING MID WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... WILL KEEP THIS SHORT DUE TO ACTIVE WARNINGS. SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM EDT. PLEASE REFER TO SHORT-TERM FUSED PRODUCTS FOR UPDATES ON CURRENT CONVECTION. SHORT-TERM GUIDANCE INDICATES CONVECTION LINGERING INTO SRN MD UNTIL 9 OR 10 PM THIS EVENING. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/... CLEARING OVERNIGHT WITH TEMPS DROPPING INTO THE MID 60S SUBURBS AND 50S IN THE HIGHLANDS. SCT CU TOMORROW AFTERNOON WITH AFTERNOON HEATING. ENOUGH INSTABILITY TO POP UP SOME SHOWERS OVER NERN MD SO INCLUDED A 20 POP FOR THE AFTERNOON. A CAP AROUND 12KFT SHOULD PREVENT SHRAS INTO GROWING INTO TSTMS. SO NO MENTION OF TSTMS. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... QUIET FOR A COUPLE OF DAYS AS HIGH PRES DOMINATES SUN THROUGH EARLY TUE. RETURN FLOW SETS UP LATE TUE WITH A CHANCE OF TSTMS TUE NIGHT INTO EARLY WED. MODEL GUIDANCE NOW KEEPS MID- UPPER LEVEL RIDGE WELL SOUTH OF THE AREA SO HOT TEMPERATURES ABOVE 95F APPEAR UNLIKELY. LOOKS LIKE THE WARMEST DAY OF THE WEEK WILL BE TUE WITH HEAT INDICES APPROACHING 100. COOLER AND DRIER FOR THE END OF NEXT WEEK WITH ANOTHER DEEP TROF OVR THE ERN US. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... TSRA LIKELY THROUGH 00Z WITH STRONG WIND GUSTS AND BRIEF MVFR CONDITIONS...THEN P6SM SKC OVERNIGHT. NEXT CHANCE OF TSTMS LOOKS TO BE TUESDAY NIGHT WITH A CHANCE OF SEVERE WX. && .MARINE...WINDS GENERALLY BELOW 15 KTS OUTSIDE OF TSTMS. NO SCA REQUIRED. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...ROSA
Hazardous weather outlook, Aug 2, 3:00 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 300 PM EDT SAT AUG 2 2008 ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 031000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 300 PM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 8 PM TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDICES MAY APPROACH 100 DEGREES TUESDAY. SEVERE WEATHER IS POSSIBLE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051- WVZ050>055-501>504-031000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 300 PM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 8 PM EDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDICES MAY APPROACH 100 DEGREES ON TUESDAY. SEVERE WEATHER IS POSSIBLE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED.
In the hours before
Special weather statement, Aug 2, 2:17 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 217 PM EDT SAT AUG 2 2008 VAZ026-021900- ROCKINGHAM VA- 217 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS TO AFFECT NORTHERN AND WESTERN ROCKINGHAM COUNTY... AT 217 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF YANKEETOWN...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RANIFALL...SMALL HAIL AND WIND GUSTS TO 40 MPH. THE COMMUNITIES OF BROADWAY AND MASSANUTTEN WILL BE AFFECTED BY THIS STORM. FURTHER DEVELOPMENT MAY AFFECT AREAS JUST NORTH OF THE HARRISONBURG AREA BY 245 PM EDT. GMS
Special weather statement, Aug 2, 2:30 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 230 PM EDT SAT AUG 2 2008 VAZ027-029-021915- PAGE VA-SHENANDOAH VA- 230 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS TO AFFECT CENTRAL PAGE AND SOUTHERN SHENANDOAH COUNTIES... AT 230 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF HAMBURG...MOVING EAST AT 21 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO 40 MPH. THE COMMUNITIES OF QUICKSBURG...LEAKSVILLE AND LURAY WILL BE AFFECTED BY THIS STORM. GMS
Special weather statement, Aug 2, 2:34 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 234 PM EDT SAT AUG 2 2008 MDZ003-004-021915- FREDERICK MD-WASHINGTON MD- 234 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS TO AFFECT WASHINGTON AND FREDERICK COUNTIES... AT 234 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF HALFWAY...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO 40 MPH. THE COMMUNITIES OF HAGERSTOWN...BOONSBORO AND WOLFSVILLE WILL BE AFFECTED BY THIS STORM. GMS
Special weather statement, Aug 2, 3:03 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 303 PM EDT SAT AUG 2 2008 MDZ005>007-022000- CARROLL MD-HARFORD MD-NORTHERN BALTIMORE MD- 303 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS TO AFFECT CARROLL...NORTHERN BALTIMORE AND HARFORD COUNTIES... AT 303 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF MARYLAND LINE TO 7 MILES WEST OF MANCHESTER...MOVING SOUTHEAST AT 21 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF MANCHESTER...HAMPSTEAD AND JARRETTSVILLE WILL BE AFFECTED BY THESE STORMS. GMS/PELOQUIN
Special weather statement, Aug 2, 3:26 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 326 PM EDT SAT AUG 2 2008 MDZ003-WVZ051>053-022015- BERKELEY WV-JEFFERSON WV-MORGAN WV-WASHINGTON MD- 326 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS TO AFFECT WASHINGTON...JEFFERSON...BERKELEY AND MORGAN COUNTIES... AT 326 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BIG POOL...MOVING EAST AT 33 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF WILLIAMSPORT AND SHEPHERDSTOWN WILL BE AFFECTED BY THIS STORM. GMS/PELOQUIN
Local storm report, Aug 2, 3:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
340 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 5 NW FROSTBURG 39.70N 79.00W
08/02/2008 E0.75 INCH GARRETT MD TRAINED SPOTTER
PENNY-SIZED HAIL REPORTED ON I-68 IN THE MOUNT ETNA AREA.
0303 PM HAIL 1 N ELKTON 38.43N 78.62W
08/02/2008 E0.75 INCH ROCKINGHAM VA TRAINED SPOTTER
0315 PM FUNNEL CLOUD 3 SSW ELKTON 38.37N 78.64W
08/02/2008 ROCKINGHAM VA TRAINED SPOTTER
&&
CMEADOWSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:09 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 41 min |
| Aug 2, 3:11 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Harford | 64 min |
| Aug 2, 4:07 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 39 min |
| Aug 2, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, City of Baltimore | 35 min |
| Aug 2, 5:07 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 38 min |
| Aug 2, 5:42 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Prince George's | 31 min |
| Aug 2, 5:43 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 28 min |
| Aug 2, 6:09 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 51 min |
Nearby
Tornado Warnings in Maryland, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.